# SDR SWAA2022020464758

- Difficulty date: January 27, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 343N20542
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOOST PUMP TANK # 1 LOWER BONDING STRAP AND SUPPORT BRACKET CORRODED ; / [01] REMOVED SUPPORT BRACKET AT LT WING BOOST PUMP TANK # 1 LOWER BONDING AS PER B737-700 SRM 51-40-02-0G-0.; [02] BONDING TESTER USED BC 168698 EXP APR 2022; [03] CLEANED CORROSION AT SUPPORT BRACKET AS B737-700 SRM 51-10-02-OG-0. ORIGINAL MATERIAL 0.050' MATERIAL REMOVED 0.025 ' ; MATERIAL REMAINING 0.025'. FOUND CORROSION OUT OF LIMITS AS PER B737-700 SRM 57-20-10-1A-3.; [04] REMOVED AND REPLACED SUPORT AND NEW BONDING STRAP REF B-737-700-SRM 51-40-02-0G-0; AMM 28-22-41-400-802; [05] VERIFIED REPLACEMENT AND BONDING TEST NORMAL; [06] SAFETY WIRE MISSING ON LOWER SUPPORT; [07] CORRECTION ON STEP 3. ORIGINAL MATERIAL 0.063' ; MA
